# SDR AALA202508163934

- Difficulty date: August 12, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 63,666 hours, 26,698 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ORWARD LAVATORY DOOR IS HARD TO OPEN. LUBED FORWARD LAVATORY DOOR HINGES, OPERATIONAL CHECK GOOD. PER CMM 25-45-46.
